ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quadrature Domains in C-n

Haridas, Pranav and Verma, Kaushal (2015) Quadrature Domains in C-n. In: COMPUTATIONAL METHODS AND FUNCTION THEORY, 15 (1). pp. 125-141.

[img] PDF
com_met_fun_the-15_1_2015.pdf - Published Version
Restricted to Registered users only

Download (192kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s40315-014-0090-y

Abstract

We prove two density theorems for quadrature domains in , . It is shown that quadrature domains are dense in the class of all product domains of the form , where is a smoothly bounded domain satisfying Bell's Condition R and is a smoothly bounded domain and also in the class of all smoothly bounded complete Hartogs domains in C-2.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Keywords: Quadrature domains; Condition R; Bergman kernel
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 Apr 2015 11:17
Last Modified: 20 Apr 2015 11:17
URI: http://eprints.iisc.ac.in/id/eprint/51292

Actions (login required)

View Item View Item